I've just been diagnosed bipolar and my doctor has put me on Lamictal at the starting dose of 25mg a day. The first couple of days were fine but now I feel really sick all the time. I want to give this medication a go because it seems like my best chance at staying well. Anyone else had this side effect and does it go away? Any advice welcome! x
Posts You May Be Interested In
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??